Thanks for the info! SO sorry things aren’t going as well for you right now. I really hope you can get some help and relief.
I have taken hydroxyzine before and even though I’m hard to sedate (3 oral Halcion at the dentist & a pre-op shot in my IV that had zero effect on me and they all freaked out and didn’t believe me that I’d already had one) I’d be on the floor at that dose. It’s a wonderful antihistamine and I also found it useful for anxiety as well.
It’s pretty strong stuff, and that’s a big dose. It sounds like it may be difficult for you to find symptom control at this point. I hope you get some relief as soon as possible.
I really would like to try a mast cell stabilizer. I saw Dr. Driscoll’s video on the compounding rx for cromolyn sodium, I may check into that.
I remember in reading the forums that she said we needed the oral form of it or ketitofin (sp?) the same thing in the Zaditor eye drops. I wish there was something also over the counter or more readily available that could help.
I’m going to ask the geneticist when I speak to him again if he might be able to help with a mast cell diagnosis. I hope I could get it based on symptoms and without invasive testing.
Thanks for the idea of the ENT, I hadn’t thought of that yet.
I did have an amazing, kind allergist that still practices (all my meds were finally made otc, and our insurance is awful, so I quit going) so I’m thinking of going back to him. He knew I was sick years ago and offered me a referral to a large hospital if I wanted it.
I think he thought my headaches were from a female hormone imbalance though and he wanted someone to help with getting that in check. The gynecologist kept insisting the headaches were all allergies, so we knew he wouldn’t be helpful. I had Hysterectomy at age 22, and I did quit all estrogen at 34 due to a family breast cancer risk, I did contact Dr. Love’s foundation a few years ago and they said lowest dose I could tolerate till age 50, but I felt I just needed to not take it to minimize my risks. And I just won’t ever take it again-even though I know it does compromise my bones and there could be drawbacks.